# SDR UPS202873

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE NR 6 SLAT MOST INBOARD RIB (SEAL RETAINER RIB AT SLAT STATION 120). MAINTENANCE REMOVED THE CRACKED RIB, INSTALLED NEW RIB AND FINAL INSTALLATION IAW SRM 51-30-2 AND 51-30-5.
